An Improved Algorithm for Discrete Chebyshev Linear Approximation

  1. Lookup NU author(s)
  2. Professor Chris Phillips
Author(s)Barrodale I, Phillips C
Editor(s)
Publication type Conference Proceedings (inc. Abstract)
Conference Name4th Manitoba Conference on Numerical Mathematics
Conference LocationManitoba, Canada
Year of Conference1974
Legacy Date2-5 October 1974
Volume
Pages177-190
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.